Alert archive / Texas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 166, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 10, 2008, 3:26 AM CDT for Dallas County, Ellis County, Texas. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2008, 3:26 AM CDT (08:26 UTC)
- Expired
- Apr 10, 2008, 4:30 AM CDT
- In force
- 64 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Dallas County, TX, Ellis County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 48 km from the middle of the area, began a volume at 08:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 10:40 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 8.4 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2061 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 537 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 237 m²/s²
- 0-3 km storm-relative helicity
- 337 m²/s²
- Significant tornado parameter
- 4.9
- Supercell composite
- 22.7
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 1:32 AM CDT, 1 hour 54 minutes earlier.
Area forecast discussion, Apr 10, 1:32 AM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 132 AM CDT THU APR 10 2008 .UPDATE... HAVE MADE A QUICK UPDATE AS WINDS ACROSS THE ENTIRE AREA HAVE REACHED OR ARE APPROACHING ADVISORY CRITERIA. GUIDANCE CONTINUES TO SHOW VERY STRONG WINDS THIS AFTERNOON...SO NEWLY ISSUED WIND ADVISORY WILL BE IN EFFECT UNTIL TONIGHT. SH/13 && .PREV DISCUSSION... /ISSUED 1143 PM CDT WED APR 9 2008/ AVIATION... /06Z TAFS/ BEST EXTRAPOLATION OF SQUALL LINE APPROACHING THE METRO IS BETWEEN 08Z AND 11Z. SOME UNCERTAINTY IN HOW QUICK SKIES WILL CLEAR BEHIND THE SQUALL LINE...WHICH PLAYS INTO DEVELOPMENT OF FOG. FOR NOW...WILL KEEP STRATUS IN THROUGH 15Z WITH JUST MVFR VSBYS DUE TO WIND AND CLOUDS. HOWEVER...IF SKIES CLEAR IMMEDIATELY BEHIND THE PRECIP...EXPECT SOME GROUND FOG TO DEVELOP...WHICH COULD BE DENSE IN SOME AREAS. EXPECT VFR CONDITIONS AFTER 15Z. SCHULTZ PREV DISCUSSION... /ISSUED 1046 PM CDT WED APR 9 2008/ UPDATE... QUICK UPDATE TO THE ZONES TO ACCOUNT FOR NEW TORNADO WATCH. TOR BOX 184 IS VALID THROUGH 6 AM AND WILL COVER AREAS ALONG AND WEST OF A PARIS TO TERRELL TO LAMPASAS LINE. THIS BOX WILL REPLACE TOR BOX 179. AN ADDITIONAL WATCH BOX MAY BE REQUIRED FOR SOUTHEASTERN PORTIONS OF THE FORECAST AREA AFTER MIDNIGHT. OTHERWISE...CONVECTION IS LINING UP TO OUR WEST AS EXPECTED. WE ANTICIPATE STORMS APPROACHING OUR WESTERN ZONES AROUND 2 AM...PROGRESSING TO THE I-35 CORRIDOR BY 4 AM OR AFTER. SCHULTZ PREV DISCUSSION... /ISSUED 919 PM CDT WED APR 9 2008/ UPDATE... MINOR UPDATE TO DECREASE POPS FURTHER FOR AREAS ALONG/SOUTH OF INTERSTATE 20 CORRIDOR AND TO ALSO CANCEL TOR WATCH #179 FOR THOSE SAME AREAS...AS CAP HAS REMAINED STRONG ENOUGH THAT THESE AREAS WILL HAVE TO WAIT FOR BETTER LARGE-SCALE ASCENT AFTER MIDNIGHT WITH DRY-LINE APPROACHING FROM THE WEST AND DISTURBANCE ALOFT CURRENTLY OVER TX BIG BEND COUNTRY EJECTING ENE TOWARD N TX. ONLY NRN TWO TIERS OF COUNTIES NEAR THE RED RIVER...CLOSER TO THE SFC WARM FRONT WILL REMAIN IN THE CURRENT TOR WATCH UNTIL 11 P.M CDT. EXPECT A SQUALL LINE TO PUSH FROM WEST TO EAST INTO WRN SECTION OF N TX SOMETIME BY 1-3 A.M...THEN LINGER OVER AREAS ALONG/E OF I-35 DURING THE MORNING HRS THURSDAY. UPDATES AND WATCH(WCN) UPDATES ALREADY SENT. WEB IMAGE TO BE UPDATED SHORTLY...AS WILL HAZARDOUS WX OUTLOOK. /05 PREV DISCUSSION... /ISSUED 815 PM CDT WED APR 9 2008/ UPDATE... TOR WATCH #178 FOR THE WRN 1/3 OF N TX WAS ALLOWED TO EXPIRE AT 8 PM CDT...PER LULL EXPECTED UNTIL DISTURBANCE NEGATIVELY TILTING ACROSS FAR W TX PUSHES DRY-LINE TOWARD N TX LIKELY AFTER MIDNIGHT AND THROUGH THE MORNING HOURS THURSDAY. HOWEVER...WITH SUPERCELL TORNADIC STORM BETWEEN DENTON AND BOWIE...AND WITH OTHER ACTIVITY NEAR YOUNG/JACK COUNTIES...HAVE ADDED JACK/YOUNG/WISE/AND MONTAGUE TO TOR WATCH #179 FURTHER TO THE EAST...TO EXTEND THE WATCH FOR THOSE COUNTIES THROUGH 11 P.M CDT. WITH ALL THIS IN MIND WITH THE BRIEF RESPITE THROUGH THE LATE EVENING AND STRONGER CAP OVER S/SE COUNTIES...HAVE ADJUSTED HIGHEST POPS TO MAINLY ALONG/N OF I-20 FOR THIS EVENING...BEFORE SQUALL LINE RACES IN FROM THE WEST BEFORE DAYBREAK THURS A.M. HAVE TONED POPS DOWN S OF I-20 TO LOW CHANCE AND SLIGHT CHANCE WORDING...AS LIFT COULD STILL INITIATE A FEW DISCRETE STORMS THROUGH THE CAP. UPDATES SENT. HAZARDOUS WX OUTLOOK AND WEB GRAPHICS TO BE UPDATED SHORTLY. /05 PREV DISCUSSION... /ISSUED 613 PM CDT WED APR 9 2008/ AVIATION... /00Z TAFS/ DIFFICULT FORECAST IN REGARDS TO TIMING OF STORMS OVER TERMINALS. LIGHT SHOWERS SHOULD CONTINUE ACROSS ALL SITES DURING THE NEXT SEVERAL HOURS...WITH A FEW EMBEDDED THUNDERSTORMS. STILL EXPECT A ROUND OF SEVERE THUNDERSTORMS TO IMPACT AIRPORTS...ESPECIALLY METRO SITES AFTER 01Z. WILL LIKELY NEED AMENDMENTS TO BETTER TIME APPROACH OF STRONGEST STORMS THROUGHOUT THE EVENING. EXPECT PERIODS OF STORMS DURING THE NIGHT. STORMS WILL FINALLY CLEAR OUR SITES BETWEEN 13 AND 16Z THURSDAY. MVFR CIGS WILL PREVAIL...THOUGH POCKETS OF IFR WILL BE POSSIBLE. SCHULTZ PREV DISCUSSION... /ISSUED 400 PM CDT WED APR 9 2008/ DISCUSSION... 400 PM CDT STRONG SW WINDS AHEAD OF APPROACHING SYSTEM (700-600MB) HAVE CREATED SIGNIFICANT CAP AT 700MB (10C)...EVIDENT ON 18Z FWD SOUNDING. ACARS SOUNDINGS SHOWING CAP OF AT LEAST 8C NEAR 700MB AS RECENT AS 2 PM. THIS HAS KEPT THE SFC LAYER UNTAPPED...THOUGH SOME ELEVATED CONVECTION HAS DEVELOPED NORTH OF DFW...AIDED BY THE ENHANCED MID-LEVEL LAPSE RATES (7-8C/KM) OWING TO WARM/DRY ADVECTION WITHIN ELEVATED INVERSION. ACARS GIVING EVIDENCE OF LARGE SCALE LIFT RAISING/COOLING INVERSION AT A RATE OF 25MB/HR. AT THIS RATE...EROSION MAY OCCUR AS EARLY AS 6 PM...WITH SUDDEN INITIATION OF SFC-BASED CONVECTION THEREAFTER. AS ANTICIPATED...BEST TORNADIC PARAMETERS ARE TO THE WEST. 0-1KM SHEAR IS NEAR 50KTS AT INTERSECTION OF LUB/OUN/SJT COUNTY WARNING AREAS...SEVERAL HUNDRED 0-1KM SRH. 100MB MLCAPE VALUES IN EXCESS OF 2000J/KG WHERE SFC TEMPS ARE WELL INTO THE 80S (SAN ANGELO... PAINT ROCK...IVIE RESERVOIR). CERTAINLY FAVORABLE ENVIRONMENT FURTHER EAST WITHIN FWD PORTION OF TOR WATCH 178...LCL AOB 2KFT WEST OF I-35 CORRIDOR. SUPERCELL NEAR ABILENE ROOTED IN THE BOUNDARY LAYER WILL CONTINUE TO FIND ABUNDANT UNTAPPED FUEL AS IT APPROACHES FWD CWA. AT THIS TIME...CIN SHOULD BE MORE EFFECTIVELY ERODING IN WESTERN REACHES OF CWA. CONVECTION SHOULD CONTINUE THROUGHOUT THE EVENING HOURS. A BREAK IS LIKELY TO OCCUR OVERNIGHT BEFORE DRYLINE SURGE AND ASSOCIATED SQUALL LINE BLOWS THROUGH CWA. LINE SHOULD BE NEAR I-35 CORRIDOR NEAR OR AFTER DAYBREAK...INTO EASTERN ZONES MIDDAY INTO THE AFTERNOON. TRANSITION FROM SIGNIFICANT POPS TO MINIMAL CLOUDCOVER WILL BE RAPID IN REALITY...BUT MORE CONSERVATIVE IN GRIDS DUE TO SOME UNCERTAINTY IN TIMING. THURSDAY WORDING IN ZFP MAY BE MISLEADING. COLD FRONT THURSDAY NIGHT...REINFORCING COOL AIR THROUGHOUT THE WEEKEND...BUT PLEASANT AFTERNOON TEMPS NONETHELESS. DEBATE AMONG MODELS AND BETWEEN MODEL RUNS ABOUT FROPA MIDDLE OF NEXT WEEK. FOR NOW...HAVE CHOSEN TO KEEP NORTH TEXAS IN SOUTHERLY FLOW DAYS 5-7 (MON-WED). 25 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 76 52 70 46 / 20 0 0 0 WACO, TX 82 53 74 47 / 20 10 0 0 PARIS, TX 75 48 69 43 / 60 10 0 0 DENTON, TX 80 47 69 43 / 20 0 0 0 MCKINNEY, TX 79 50 70 45 / 30 0 0 0 DALLAS, TX 78 54 71 47 / 20 0 0 0 TERRELL, TX 79 53 72 45 / 40 10 0 0 CORSICANA, TX 81 55 75 46 / 30 10 0 0 TEMPLE, TX 81 54 75 46 / 20 10 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR TXZ091>095-100>107- 115>123-129>135-141>148-156>162-174-175. FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR TXZ091>095-100>107- 115>120-129. && 13
Hazardous weather outlook, Apr 9, 9:25 PM CDT, 6 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 925 PM CDT WED APR 9 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-101100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 925 PM CDT WED APR 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS NAMELY THOSE AREAS OF NORTH TEXAS CLOSE TO A SURFACE WARM FRONT NORTH OF INTERSTATE 20 AND NEAR THE RED RIVER. MAIN HAZARDS THROUGH TONIGHT WILL BE VERY LARGE HAIL...DAMAGING WINDS...LOCALLY HEAVY RAINFALL AND A FEW ISOLATED TORNADOES WILL BE POSSIBLE NEAR THESE AREAS. ELSEWHERE...THUNDERSTORMS WILL CONTINUE TO DEVELOP INTO A SQUALL LINE OVER WEST TEXAS THROUGH MIDNIGHT...THEN SPREAD EAST INTO NORTH TEXAS AFTER MIDNIGHT AND THROUGH DAYBREAK THURSDAY MORNING. LARGE HAIL... HEAVY RAINFALL...FREQUENT LIGHTNING AND WINDS IN EXCESS OF 60 MPH ARE ALL POSSIBLE WITH THIS ACTIVITY LATE TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS ALONG AND NORTH OF INTERSTATE 20 THROUGH THURSDAY MORNING. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES WILL BE LIKELY...WITH ISOLATED AMOUNTS UP TO 4 INCHES POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH MONDAY. A LINE OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED EARLY THURSDAY MORNING ALONG AND AHEAD OF AN EASTWARD MOVING COLD FRONT. THE SEVERE WEATHER THREAT INCLUDES FREQUENT LIGHTNING...DAMAGING WINDS... AND LARGE HAIL. THE SEVERE WEATHER THREAT WILL END FROM WEST TO EAST BY THURSDAY AFTERNOON. BEHIND THE COLD FRONT...STRONG WESTERLY WINDS OF 25 TO 30 MPH...WITH GUSTS TO 40 MPH ARE EXPECTED THURSDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS MUCH OF NORTH TEXAS THROUGH THE OVERNIGHT. 05/
In the hours before
Special weather statement, Apr 10, 2:25 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
225 AM CDT THU APR 10 2008
TXZ092-100800-
COOKE TX-
225 AM CDT THU APR 10 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
COOKE COUNTY
AT 225 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES WEST OF GAINESVILLE...MOVING NORTHEAST
AT 64 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE CALLISBURG...GAINESVILLE...
LINDSAY AND MUENSTER.
VERY HEAVY RAIN...PEA SIZE HAIL...AND WIND GUSTS TO 50 MPH ARE
LIKELY WITH THIS STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CDT THURSDAY MORNING.
LAT...LON 3390 9746 3384 9744 3384 9738 3388 9732
3387 9716 3377 9719 3373 9714 3374 9710
3386 9708 3385 9693 3344 9694 3344 9748
TIME...MOT...LOC 0725Z 219DEG 56KT 3368 9730
SCHULTZLocal storm report, Apr 10, 2:36 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
236 AM CDT THU APR 10 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 AM TSTM WND GST GORDON 32.55N 98.37W
04/10/2008 E60 MPH PALO PINTO TX LAW ENFORCEMENT
SPOTTERS ESTIMATE 60 MPH WINDS IN GORDON AND MINGUS.
POWER IS OUT IN THESE CITIES AND ALSO AROUND POSSUM
KINGDOM LAKELocal storm report, Apr 10, 3:09 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
309 AM CDT THU APR 10 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 AM TSTM WND DMG GLEN ROSE 32.24N 97.75W
04/10/2008 SOMERVELL TX AMATEUR RADIO
LARGE TREE DOWN IN GLEN ROSELocal storm report, Apr 10, 3:14 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
314 AM CDT THU APR 10 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0311 AM TSTM WND DMG ALEDO 32.70N 97.60W
04/10/2008 PARKER TX PUBLIC
HOME SUSTAINED DAMAGE...DEBRIS THROUGH WINDOWSLocal storm report, Apr 10, 3:19 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
319 AM CDT THU APR 10 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 AM HAIL 1 N ALVORD 33.37N 97.70W
04/10/2008 E1.00 INCH WISE TX LAW ENFORCEMENT
QUARTER HAIL NORTH OF ALVORDLocal storm report, Apr 10, 3:25 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
325 AM CDT THU APR 10 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0246 AM TSTM WND GST MINERAL WELLS 32.82N 98.08W
04/10/2008 E60 MPH PALO PINTO TX PUBLICThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 7:13 PM CDT | Tornado Warning | FWD | Jack, Wise | 47 min |
| Apr 9, 7:14 PM CDT | Special Weather Statement | FWD | Fannin | 31 min |
| Apr 9, 7:33 PM CDT | Special Weather Statement | FWD | Cooke, Denton | 27 min |
| Apr 9, 7:48 PM CDT | Tornado Warning | FWD | Denton, Wise | 42 min |
| Apr 9, 8:22 PM CDT | Tornado Warning | FWD | Cooke, Denton | 38 min |
| Apr 9, 8:57 PM CDT | Tornado Warning | FWD | Cooke, Grayson | 53 min |
| Apr 9, 9:35 PM CDT | Flash Flood Warning | FWD | Cooke, Grayson | 115 min |
| Apr 10, 1:00 AM CDT | Severe Thunderstorm Warning | FWD | Stephens | 60 min |
| Apr 10, 1:19 AM CDT | Severe Thunderstorm Warning | FWD | Young | 56 min |
| Apr 10, 1:29 AM CDT | Wind Advisory | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more | 18 hr |
| Apr 10, 1:39 AM CDT | Severe Thunderstorm Warning | FWD | Eastland | 53 min |
| Apr 10, 2:00 AM CDT | Severe Thunderstorm Warning | FWD | Comanche | 46 min |
| Apr 10, 2:10 AM CDT | River Flood Warning | FWD | Denton | 32 hr |
| Apr 10, 2:10 AM CDT | River Flood Warning | FWD | Dallas | 43 hr |
| Apr 10, 2:11 AM CDT | Special Weather Statement | FWD | Jack | 34 min |
| Apr 10, 2:14 AM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 46 min |
| Apr 10, 2:21 AM CDT | Severe Thunderstorm Warning | FWD | Erath | 39 min |
| Apr 10, 2:25 AM CDT | Special Weather Statement | FWD | Cooke | 35 min |
| Apr 10, 2:28 AM CDT | Tornado Warning | FWD | Erath | 25 min |
| Apr 10, 2:35 AM CDT | Flash Flood Warning | FWD | Cooke | 4 hr |
| Apr 10, 2:36 AM CDT | Severe Thunderstorm Warning | FWD | Parker | 39 min |
| Apr 10, 2:41 AM CDT | Severe Thunderstorm Warning | FWD | Hood, Somervell | 39 min |
| Apr 10, 2:47 AM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hamilton | 43 min |
| Apr 10, 3:00 AM CDT | Tornado Warning | FWD | Somervell | 15 min |
| Apr 10, 3:03 AM CDT | Severe Thunderstorm Warning | FWD | Johnson, Parker, Tarrant | 57 min |
| Apr 10, 3:06 AM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 39 min |
| Apr 10, 3:10 AM CDT | Tornado Warning | FWD | Johnson | 35 min |
| Apr 10, 3:16 AM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 44 min |
| Apr 10, 3:18 AM CDT | Severe Thunderstorm Warning | FWD | Hill | 57 min |
| Apr 10, 3:32 AM CDT | Tornado Warning | FWD | Ellis, Johnson, Tarrant | 28 min |
| Apr 10, 3:39 AM CDT | Tornado Warning | FWD | Collin, Dallas | 36 min |
| Apr 10, 3:42 AM CDT | Severe Thunderstorm Warning | FWD | Collin | 63 min |
| Apr 10, 3:51 AM CDT | Special Weather Statement | FWD | Bell | 24 min |
| Apr 10, 3:56 AM CDT | Tornado Warning | FWD | Bell, Falls, Milam | 49 min |
| Apr 10, 3:59 AM CDT | Severe Thunderstorm Warning | FWD | Grayson | 31 min |
| Apr 10, 4:04 AM CDT | Severe Thunderstorm Warning | FWD | Bell, Falls, Hill, Limestone, McLennan | 56 min |
| Apr 10, 4:08 AM CDT | Severe Thunderstorm Warning | FWD | Kaufman, Rockwall | 67 min |
| Apr 10, 4:15 AM CDT | Severe Thunderstorm Warning | FWD | Fannin, Hunt | 60 min |
| Apr 10, 4:16 AM CDT | Tornado Warning | FWD | Bell, Falls | 44 min |
| Apr 10, 4:23 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Henderson, Navarro | 67 min |
| Apr 10, 4:48 AM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone | 72 min |
| Apr 10, 4:51 AM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Lamar | 54 min |
| Apr 10, 4:58 AM CDT | Severe Thunderstorm Warning | FWD | Limestone | 47 min |
| Apr 10, 5:00 AM CDT | River Flood Warning | FWD | Wise | 52 hr |
| Apr 10, 5:12 AM CDT | Severe Thunderstorm Warning | FWD | Rains, Van Zandt | 63 min |
| Apr 10, 5:22 AM CDT | Tornado Warning | FWD | Anderson, Freestone | 38 min |
| Apr 10, 5:23 AM CDT | Severe Thunderstorm Warning | FWD | Henderson | 52 min |
| Apr 10, 5:46 AM CDT | Severe Thunderstorm Warning | FWD | Hopkins | 29 min |
| Apr 10, 5:59 AM CDT | River Flood Warning | FWD | Dallas | 91 min |
| Apr 10, 6:19 AM CDT | Special Weather Statement | FWD | Milam, Robertson | 26 min |
| Apr 10, 6:24 AM CDT | Special Weather Statement | FWD | Henderson | 36 min |
| Apr 10, 6:34 AM CDT | Severe Thunderstorm Warning | FWD | Falls, Limestone, Robertson | 30 min |
| Apr 10, 9:53 AM CDT | River Flood Warning | FWD | Hunt | 34 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.